Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX

March 2, 20236 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 2, 2023, 7:07 PM CST for 6 counties in Texas. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2023, 7:07 PM CST (01:07 UTC)
Expired
Mar 2, 2023, 8:15 PM CST
In force
68 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 70 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 7:15 PM CSTHAIL 0.53 W Pipe Creek, TXTIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 5:08 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -525 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3244 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-525 m²/s²
0-3 km storm-relative helicity
-213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

104 
WUUS54 KEWX 030107
SVREWX
TXC019-029-031-259-265-325-030215-
/O.NEW.KEWX.SV.W.0022.230303T0107Z-230303T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
707 PM CST Thu Mar 2 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Medina County in south central Texas...
  Eastern Bandera County in south central Texas...
  Southeastern Kerr County in south central Texas...
  Southwestern Blanco County in south central Texas...
  Kendall County in south central Texas...
  Northwestern Bexar County in south central Texas...

* Until 815 PM CST.

* At 707 PM CST, severe thunderstorms were located along a line
  extending from 6 miles southwest of Albert to near Pipe Creek to
  near Hill Country State Natural Area, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Boerne, Comfort, Bandera, Fair Oaks Ranch, Cross Mountain, Walnut
  Grove, Kendalia, Camp Verde, Bandera Falls, Mico, Sisterdale,
  Kreutzberg, Government Canyon State Natural Area, Pipe Creek,
  Welfare, Nelson City, Center Point, Waring, Lakehills and Cliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3004 9850 3004 9830 2974 9865 2974 9864
      2952 9875 2953 9922 2981 9924 3014 9885
      3014 9859
TIME...MOT...LOC 0107Z 270DEG 34KT 3011 9866 2977 9897 2962 9911 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RUNYEN
2 follow-up statements
581 
WWUS54 KEWX 030128
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
728 PM CST Thu Mar 2 2023

TXC265-030137-
/O.CAN.KEWX.SV.W.0022.000000T0000Z-230303T0215Z/
Kerr TX-
728 PM CST Thu Mar 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KERR COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 3004 9830 2974 9865 2974 9864 2952 9875
      2953 9911 2977 9891 3004 9881
TIME...MOT...LOC 0127Z 256DEG 43KT 3000 9832 2992 9865 2975 9876 2960
9890

$$

TXC019-029-031-259-325-030215-
/O.CON.KEWX.SV.W.0022.000000T0000Z-230303T0215Z/
Medina TX-Bandera TX-Blanco TX-Kendall TX-Bexar TX-
728 PM CST Thu Mar 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR NORTHEASTERN MEDINA...SOUTHEASTERN BANDERA...SOUTH CENTRAL
BLANCO...KENDALL AND NORTHWESTERN BEXAR COUNTIES...

At 727 PM CST, severe thunderstorms were located along a line
extending from near Fischer to near Kreutzberg to near Boerne to near
Lakehills, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Boerne, Fair Oaks Ranch, Cross Mountain, Walnut Grove, Kendalia,
Bandera Falls, Mico, Sisterdale, Kreutzberg, Government Canyon State
Natural Area, Pipe Creek, Welfare, Nelson City, Waring, Lakehills,
Cliff, Twin Sisters, Kronkosky State Natural Area, Bergheim and
Guadalupe River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3004 9830 2974 9865 2974 9864 2952 9875
      2953 9911 2977 9891 3004 9881
TIME...MOT...LOC 0127Z 256DEG 43KT 3000 9832 2992 9865 2975 9876 2960
9890

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
347 
WWUS54 KEWX 030208
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
808 PM CST Thu Mar 2 2023

TXC019-029-031-259-325-030218-
/O.EXP.KEWX.SV.W.0022.000000T0000Z-230303T0215Z/
Medina TX-Bandera TX-Blanco TX-Kendall TX-Bexar TX-
808 PM CST Thu Mar 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA...
SOUTHEASTERN BANDERA...SOUTH CENTRAL BLANCO...KENDALL AND
NORTHWESTERN BEXAR COUNTIES WILL EXPIRE AT 815 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 3004 9830 2974 9865 2974 9864 2952 9875
      2953 9911 2977 9891 3004 9881
TIME...MOT...LOC 0208Z 270DEG 34KT 3000 9795 2992 9828 2975 9839 2960
9853

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 5:41 PM CST, 1 hour 26 minutes earlier.

Area forecast discussion, Mar 2, 5:41 PM CST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
541 PM CST Thu Mar 2 2023

...New AVIATION...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH...
Issued at 513 PM CST Thu Mar 2 2023

Thunderstorms have developed along a cold front and are spreading
toward the south. Some of these storms have become severe and this
will continue through the evening as the front moves toward the east.
We have issued a Severe Thunderstorm Watch for the Hill Country, I-35
corridor, and Coastal Plains until 10 pm.

&&

.SHORT TERM...
(Tonight through Friday night)
Issued at 223 PM CST Thu Mar 2 2023

Key Messages for late this afternoon and evening and the severe
weather threat:

1) There is a risk of severe storms across most of South-Central
Texas late this afternoon and evening, including the Hill Country, I-
35 corridor, and Coastal Plains. Damaging straight line winds,
isolated tornadoes, and large hail are possible.
Therefore, know your safe places to shelter and have a way to
receive watches and warnings.

2) Very windy conditions will develop this afternoon and evening
across the Rio Grande Plains, southern Edwards Plateau and parts of
the Hill Country with wind gusts between 40-60 mph likely. Relative
humidities are forecast to be in the low to mid teens. These
conditions will lead to critical fire weather and promote rapid fire
growth with any fire that develops.

Now down to the details and timing of the event including hazards,
threats, and impacts.

An upper level low over southern Arizona is forecast to track to the
east into west Texas for the rest of this afternoon and into central
Texas this evening. At the surface, a dry-line is analyzed across
western Val Verde County to the northeast into a low pressure system
over central Texas. A Pacific front associated with the upper level
low is forecast to quickly push across our area to overtake the dry-
line. At that time, plenty of moisture and instability should be in
place and storms are expected to quickly develop across the southern
Edwards Plateau and the Hill Country. These storms will take very
little time to become severe.

The estimated time for the first storms to develop and affect
portions of the southern Edwards Plateau and Hill Country is between
4 and 6 pm. The line of storms is expected to continue growing and
impacting more areas as it moves to the east and southeast and into
the I-35 corridor between 6 and 9 pm including the Austin and San
Antonio metro areas.

Our confidence is moderate to high as far as the line of strong to
severe thunderstorms developing across the local area later this
afternoon and continuing into the evening. All severe hazards are
possible with main weather threats for large to very large hail ( 1
to 3+ inches in diameter) and damaging wind gusts of 60+ mph.

For the western part of the southern Edwards Plateau and Rio Grande
Plains, the main threat is windy conditions with wind gusts of 40 to
60 mph in a non-convective area. Northwest to west winds will take
over the area as early as 3 pm this afternoon. A Wind Advisory is in
effect from 3 pm to midnight tonight for the western two-thirds of
the area with a High Wind Warning in effect for parts of the
southern Edwards Plateau and Rio Grande Plains. This could be a
significant wind event so take action now.

Wait, we are not done yet. Due to the dry and windy conditions
behind the front, in addition to very strong wind gusts, critical
fire weather is a big concern mainly across the southern Edwards
Plateau, Rio Grande Plains and some areas along I-35 and I-37
including Bexar County.

Storms are expected to exit our area before midnight tonight with
breezy and gusty conditions continuing into Friday morning. A much
cooler day is forecast for Friday with highs in the 70s with winds
out of the northwest around 10 to 20 mph with higher gusts at times.
Clear skies are expected for Friday night with winds decreasing and
turning back to the southeast. Overnight lows in the 40s.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 223 PM CST Thu Mar 2 2023

A quieter stretch of weather will be expected from this weekend
through early next week as the region remains under a mainly zonal
flow aloft. Light to moderate south-southeasterly winds are expected
to result in a warming trend through the week and an increase in
humidity with returning morning low-level cloud cover. Low chances
for rain showers return towards late in the forecast period from
Wednesday into Thursday with a cold front. Behind the front, some
slightly cooler air with moderate north-northeasterly winds are
possible. However as usual for around the day 6 to 7 range, there
are some disagreement within the medium range guidance with the
upper level pattern and placement of the front. This will be fined
tuned with progression into next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 535 PM CST Thu Mar 2 2023

A cold front is progressing across the region. Thunderstorms have
developed along the front will move through the San Antonio and
Austin areas this evening between about 01Z and 03Z. Behind the front
westerly to northwesterly winds will gust up to 30 kts in San Antonio
and Austin through the evening and overnight. At DRT winds will gust
up to 45 kts. Outside of convection conditions will be VFR. Winds
will decrease to 10 kts or less late Friday morning or early
afternoon.

&&

.FIRE WEATHER...
Issued at 223 PM CST Thu Mar 2 2023

Critical Fire Weather is expected this afternoon through 3 AM Friday
due to strong winds and low relative humidity values. West to
northwest winds of 25 to 40 mph are possible with gusts of 40 to 60
mph. Relative humidity values as low as 11 percent. Elevated fire
weather concerns are expected tomorrow Friday along the Rio Grande
due to low relative humidity, however, the winds will be lighter at
around 10 mph or less. &&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              50  74  48  81 /  90   0   0   0
Austin Bergstrom Intl Airport  49  73  44  79 /  90   0   0   0
New Braunfels Muni Airport     50  76  46  81 /  80   0   0   0
Burnet Muni Airport            46  71  46  80 /  80   0   0   0
Del Rio Intl Airport           53  79  48  84 /   0   0   0   0
Georgetown Muni Airport        48  71  45  79 /  90   0   0   0
Hondo Muni Airport             50  78  45  82 /  30   0   0   0
San Marcos Muni Airport        48  75  44  80 /  80   0   0   0
La Grange - Fayette Regional   50  71  45  78 /  80   0   0   0
San Antonio Intl Airport       51  77  48  81 /  60   0   0   0
Stinson Muni Airport           52  78  48  82 /  50   0   0   0

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              47  74  48  81 /  90   0   0   0
Austin Bergstrom Intl Airport  49  73  44  79 /  90   0   0   0
New Braunfels Muni Airport     48  76  46  81 /  80   0   0   0
Burnet Muni Airport            43  71  46  80 /  80   0   0   0
Del Rio Intl Airport           52  79  48  84 /   0   0   0   0
Georgetown Muni Airport        46  71  45  79 /  90   0   0   0
Hondo Muni Airport             50  78  45  82 /  30   0   0   0
San Marcos Muni Airport        48  75  44  80 /  80   0   0   0
La Grange - Fayette Regional   50  71  45  78 /  80   0   0   0
San Antonio Intl Airport       52  77  48  81 /  60   0   0   0
Stinson Muni Airport           53  78  48  82 /  50   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight CST tonight for Atascosa-Bandera-Bexar-
Blanco-Burnet-Comal-Frio-Gillespie-Hays-Kendall-Kerr-Llano-Medina-
Travis-Williamson.

High Wind Warning until midnight CST tonight for Dimmit-Edwards-
Kinney-Maverick-Real-Uvalde-Val Verde-Zavala.

&&

Short-Term...17
Long-Term...Brady
Aviation...05
Hazardous weather outlook, Mar 2, 4:37 AM CST, 14 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
437 AM CST Thu Mar 2 2023

TXZ171>173-183>194-202>209-217>225-228-031200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
437 AM CST Thu Mar 2 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A strong upper level system and accompanying cold front are
expected to move over the area late this afternoon. Scattered
showers and thunderstorms are possible across most of south
central Texas. Some of these could become strong to severe with
straight line winds, isolated tornadoes, and large hail possible.

In the wake of the cold front, strong, gusty northwesterly winds
and much drier air will move into the area. A High Wind Warning
and Wind Advisory are in effect for Thursday afternoon and
evening. Critical fire weather conditions are likely over the
Edwards Plateau and Rio Grande Plains Thursday and Thursday
evening. A Red Flag Warning is in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Elevated fire weather conditions are possible in the Hill Country,
Edwards Plateau, and Rio Grande Plains Friday and Saturday for
mainly low humidity values.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Mar 2, 4:53 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
453 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     NON-TSTM WND GST 3 N DEL RIO             29.40N 100.90W
03/02/2023  M73 MPH          VAL VERDE          TX   ASOS

            DEL RIO INTL (KDRT) GUSTED TO 73 MPH BEHIND
            FRONT. VISIBILITIES WITH BLOWING DUST ALSO
            REDUCED AT THE SITE TO 1/2 TO 3/4 OF A MILE.

&&

MB
Local storm report, Mar 2, 4:58 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     NON-TSTM WND GST 1 NNW LAUGHLIN AFB      29.37N 100.79W
03/02/2023  M62 MPH          VAL VERDE          TX   ASOS

            DEL RIO LAUGHLIN AFB (KDLF) GUSTED TO 62 MPH
            BEHIND FRONT.

&&

MB
Local storm report, Mar 2, 5:58 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     NON-TSTM WND GST EAGLE PASS              28.71N 100.50W
03/02/2023  M63 MPH          MAVERICK           TX   ASOS

            GUST OF 63 MPH REPORTED.

&&

EH
Local storm report, Mar 2, 5:59 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND GST LAUGHLIN AFB            29.36N 100.78W
03/02/2023  M63 MPH          VAL VERDE          TX   AWOS

            GUST OF 63 MPH REPORTED.

&&

EH
Local storm report, Mar 2, 6:34 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 NNW KERRVILLE         30.07N 99.16W
03/02/2023  M0.75 INCH       KERR               TX   EMERGENCY MNGR

            HAIL OF 0.75 DIAMETER BRIEFLY OBSERVED IN
            NEAR THE CORNER HARPER ROAD AND LANTERN
            PARKWAY IN KERRVILLE, TX. NO DAMAGE
            OBSERVED.

&&

EH
Local storm report, Mar 2, 6:44 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     BURNET                  30.76N 98.23W
03/02/2023  M62 MPH          BURNET             TX   ASOS

            GUST OF 62 MPH REPORTED.

&&

EH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:09 PM CSTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Llano66 min
Mar 2, 6:14 PM CSTSevere Thunderstorm WarningEWXBandera, Blanco, Gillespie, Kendall, Kerr61 min
Mar 2, 6:51 PM CSTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Burnet, Hays, Travis, Williamson54 min
Mar 2, 7:17 PM CSTTornado WarningEWXWilliamson43 min
Mar 2, 7:38 PM CSTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays67 min
Mar 2, 7:44 PM CSTSevere Thunderstorm WarningEWXBastrop, Hays, Lee, Travis, Williamson61 min
Mar 2, 8:00 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Wilson60 min
Mar 2, 8:03 PM CSTSpecial Weather StatementEWXAtascosa, Karnes42 min
Mar 2, 8:34 PM CSTSpecial Weather StatementEWXFayette56 min
Mar 2, 8:42 PM CSTSpecial Weather StatementEWXBastrop, Lee48 min
Mar 2, 8:43 PM CSTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson32 min
Mar 2, 8:53 PM CSTSevere Thunderstorm WarningEWXCaldwell, Fayette, Gonzales, Guadalupe, Lavaca55 min
Mar 2, 8:57 PM CSTSpecial Weather StatementEWXDeWitt, Karnes48 min
Mar 2, 9:22 PM CSTSevere Thunderstorm WarningEWXFayette, Lavaca26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.